# SDR 20000720SH019

- Difficulty date: June 5, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N7281M
- Make and model: Cessna 206H
- Aircraft serial: 20608048
- Engine: Lyc IO540AC1A5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE SURGING ON TAKEOFF WITH SIGNIFICANT FUEL FLOW FLUCTUATION WHICH WAS CORRECTED WITH A DECREASE IN ENGINE POWER BY ADJUSTMENT OF THE PROP CONTROL AND ACTIVATION OF THE STANDBY ELECTRIC FUEL PUMP.  POST-GROUND RUNS DUPLICATED THE PROBLEM, BUT NORMAL SYSTEMS CHECKS SATISFACTORY.  THREE FOLLOW-UP TEST FLIGHTS PERFORMED, PROBLEM RECURRED IN ONLY 2 OF THE FLIGHTS, BOTH DURING TAKEOFF ROLL.  INSPECTION OF THE AIRCRAFT FUEL SYSTEM DID NOT REVEAL ANY CONTAMINATION, OBSTRUCTIONS, OR LEAKAGE.  MANUFACTURER RECOMMENDED SWAPPING FUEL SERVOS WITH ANOTHER SAME AIRCRAFT TO DETERMINE IF THE PROBLEM FOLLOWED THE SERVO.  ACCOMPLISHED RECOMMENDATION, AND PROBLEM DID NOT RECUR IN EITHER AIRCRAFT.  (X)
